# SDR AALA20090318TUL03

- Difficulty date: March 11, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 34,989 hours, 16,592 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912243241
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT STATION 1309 BETWEEN LONGERONS 28R AND 28L.  REMOVED CORRODED FRAME AND INSTALLED FRAME SPLICE REPAIR PER SRM 53-03-00 FIGURE 2A.
